# SDR CALA0100711

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fs 1079-1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN L/H O/B FLOOR PANELS BROKEN OFF AT FASTENER HOLES AT FS 1079-1155 AND FS 1155-1250. THE PANELS WERE REPAIRED IAW SRM 51-70-1.
